# SDR HNAA2008101600312

- Difficulty date: October 8, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 42,594 hours, 47,800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 236
- Condition: Faulted
- Location: Landing Gear
- Part time: 37,512 hours, 41,194 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF LANDING GEAR WARNING HORN SOUNDED FOLLOWED BY THREE RED LANDING GEAR UNSAFE LIGHTS.  ABORTED TAKEOFF, PERFORMED PSEU BITE TEST, PSEU MEMORY RECALL CODES 45 AND 54 WERE RETRIVED.(45 "NOSE WHEEL STEERING" AND 54 "PSEU DRIVER CARD 1A").  REMOVED AND REPLACED PSEU IAW 32-61-50, PERFORMED GEAR SWING IAW 32-30-00.  OPS CHECK GOOD.
